# SDR QXEA9801081

- Difficulty date: August 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Condition: Malfunctioned
- Location: Cabin
- Component: Dhav, 82523211001
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR GOES OFF IN LAVATORY WHEN NR 2 BLEED AIR IS TURNED ON, STOPS AFTER ABOUT 1 MINUTE.  INSPECTED NR 2 BLEED SYSTEM, NO DEFECTS NOTED.  REPLACED THE LAVATORY SMOKE DETECTOR, OPERATIONAL CHECKS GOOD.
